Facebook Pixel
EmpowHER Guest

period was due around the 28-30.. had sex the 20 and took pill same day,took the 2nd one the other day but was a hr or 2 late,saw blood the 28 don't know if it was because the pill was effective. going to do a ptest.. still o n my p will it show correctly

By Anonymous January 29, 2015 - 8:07am
Rate This

I had my period around the 4th to the 8th jan..which will make it come again around the second 28-30 jan.. Because it happens 21 days!!.. I had sex on the 20th of Jan tuesdat and I took postinor2 the same day (one of the pill) I took the 2nd pill the next day however not exactly 12 hours after the first.. I took it about a hour or 2 late.. I started spotting(blood) too on the 28th which is 7 days after I had intercoutse/ 7 days since I took the first pill.. I am not sure though if its a sign that the pill was effective or its my period because my p was kinda due.. And I was reading up on something and bit said that sometimes women are pregnant and they mistake a pain the feel and blood flow for period so am not sure.. And concerned.. #worried.. Please reply maryann I need help with this.. Confused and not sure.. Going to take a ptest too.. Will it be effective will it show the correct info based on what I said..

Add a Comment1 Comments


Hello Anonymous,

The bleeding indicates Postinor 2 was effective in preventing pregnancy. There is no need to take a home pregnancy test .


January 29, 2015 - 10:45am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!